drugstore.com
welcome: sign in|account|help
2 Sites 1 Bag
0 items $0.00checkout

drugstore.com

drugstore.com

Walgreens Pain Reliever Caplets 100 ea

 
suggested: $9.49
our price: $6.99
save 26% ($2.50)
in stock
New!
Auto-Reorder & Save Auto-Reorder & Save: Get 10% off or more on all future shipments of this item. learn more »

Hidden Tab
Hidden Tab
Hidden Tab
Hidden Tab
 

Acetaminophen 500 mg / Pain Reliever / Fever Reducer

Temporarily Relieves Minor Aches & Pains Due to:

  • Headache
  • Backache
  • Toothache
  • Premenstrual & Menstrual Cramps
  • The Common Cold
  • Minor Pain of Arthritis
  • Muscular Aches
  • Temporarily Reduces Fever

Walgreens pharmacist recommended*

*Walgreens pharmacist survey study, November 2012.

Warnings

Liver Warning: This product contains acetaminophen.  The maximum daily dose of this product is 6 caplets (3,000 mg) in 24 hours.  Severe liver damage may occur if you take more than 4,000 mg of acetaminophen in 24 hours, take with other drugs containing acetaminophen, or drink 3 or more alcoholic beverages every day while using this product.

Do Not Use with any other drug containing acetaminophen (prescription or non-prescription).  If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.

Ask doctor before use if you have liver disease.

Ask a doctor or pharmacist before use if you are taking the blood thinning drug warfarin.

Stop use and ask a doctor if

  • Pain gets worse or lasts more than 10 days
  • Fever gets worse or lasts more than 3 days
  • New symptoms occur
  • Redness or swelling is present

These could be signs of a serious condition.

If pregnant or breast-feeding, ask a health professional before use.

Keep out of reach of children.

Overdoes warning:  Taking more than the recommended does (overdose) may cause liver damage.  In case of overdose, get medical help or contact a Poison Control Center (1-800-222-1222) right away.  Quick medical attention is critical for adults as well as for children even is you do not notice any signs or symptoms.

Tamper Evident:  Do not use if imprinted safety seal under cap is broken or missing.

©2012 Walgreens Co

related products
Walgreens Extra Strength Pain Reliever, Cherry 
Walgreens Pharmacist Recommended* For ages 12 & older 100% Satisfaction ...
Walgreens Pain Reliever Extra Strength Quickgel 
Pain Reliever / Fever Reducer Well at Walgreens® Easy Open ...
Walgreens Acetaminpohen Arthritis Extended Release 650Mg
Extended Release Pain Reliever Tablets 8 Hour Temporary Relief Extended ...
ADVERTISEMENT
ADVERTISEMENT